| Catalog Number |
DYNJRA1212 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility on 10/13/23 "during spinal procedure local lidocaine infiltrated into the skin with 25g needle, after withdrawing the syringe it was noticed that the needle broke off inside the patient and into the skin".
Additional Manufacturer Narrative
According to the facility on 10/13/23 "during spinal procedure local lidocaine infiltrated into the skin with 25g needle, after withdrawing the syringe it was noticed that the needle broke off inside the patient and into the skin".Per the facility "attempts to remove by anesthesia and surgery unsuccessful".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.